Are Nitrosun and Spasmo proxyvon habit forming drugs?
Q: I am 20 years old. I took Nitrosun 10 mg and Spasmo proxyvon tablets very frequently for about 1 year for cheap highs, but later I realised I was getting addicted. I do not use them anymore, however since the past 2 years my wrists have become weak and my palms always shake when I hold something. Is this because of the drugs I took? Are there any exercises, herbal juices or medicines, which I can take to improve my nerve condition?
A:Nitrosun is the brand name of a drug called nitrazepam. Spasmoproxyvon contains dextropropoxyphene, which is an opioid (opium-like) medicine. Taking the two together is potentially toxic with additive adverse effects. Tremors and depersonalisation are known side effects of Nitrosun. I am afraid no herbal juice is going to be of help. In due course, these symptoms will gradually reduce and then disappear. Yoga will be helpful.